# SDR 08FDEA04826

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 53,652 hours, 9,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANEL FOR AUX TANK UPPER SURFACE CORROSION REMOVAL ACCESS FOUND SEAT TRACK ATTACHMENT HOLE AT STATION 1219, X=-75 CORRODED.
